# SDR AU970386

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Line
- Part number: 580010729
- Condition: Fractured
- Location: Eng Fuel Ind
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE TURBOCHARGER PRESSURE DISCHARGE SENSE LINE FRACTURED AT END FITTING
